| Model Number |
602 |
| Medical Device Problem Codes |
Off-Label Use (1494); Use of Device Problem (1670)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
12/05/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Customer reported, "on (b)(6) 2024, one of our surgeons had to remove a ct lucia iol after implantation.The surgeon was performing a yamane procedure and the iol haptic would not stay in place in the scleral tunnel, and it had to be removed." there were no patient injuries reported.
Additional Manufacturer Narrative
The device history records were reviewed and there were no non-conformities or deviations noted during the manufacturing of the lens that would have caused or contributed to the nature of this complaint.Additionally, our lenses are 100% inspected before they leave our manufacturing site.Therefore, we are confident that the lens was processed per standard operating procedures and inspections and have met all criteria for release.It was stated by the customer that they are using the yamane technique to implant the lenses.This technique induces a larger amount of force while trying to position the haptics in the scleral tunnel.Our lenses are intended to be implanted in the capsular bag.Thus, the lens was being used off-label.